MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 1ML S/T W/NDL 21X1 RB; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 1ML S/T W/NDL 21X1 RB; PISTON SYRINGE
Model Number 309624
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.The customer's address is unknown.(b)(6) has been used as a placeholder based on the reported phone area code.(b)(4).Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Dhr review: release date: 3/22/2016.Released quantity was 352,400.All visual inspections were performed as per requirement with no quality notifications related to the complaint defect.Batch 6061564 was inspected and accepted based on meeting our inspection control plan and subsequently approved for shipment.Investigation conclusion: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned.Root cause description: since no samples displaying the reported condition were received a potential root cause could not be defined.Rationale: since no samples displaying the reported condition were received corrective actions are not necessary.
 
Event or Problem Description
It was reported that the syringe 1ml s/t w/ndl 21x1 rb needle pulled out of the hub before use.The following information was provided by the initial reporter: "consumer stated he currently uses the 1 ml tuberculin syringe and when removing the needle cap the needle comes off with it.Stated the needle cap seems to be on ultra tight and the needle is "snug" but not on tight.".

Brand Name
SYRINGE 1ML S/T W/NDL 21X1 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key10659744
Report Number1213809-2020-00704
Device Sequence Number11500584
Product Code FMF
UDI-Device Identifier30382903096245
UDI-Public30382903096245
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K980580
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2021
Device Model Number309624
Device Catalogue Number309624
Device Lot Number6061564
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2020
Initial Report FDA Received Date10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;